46 147

Cited 0 times in

Facial Foreign Body Granuloma Caused by Filler (Artecoll(R)) Injection

Other Title
필러(Artecoll(R)) 주입에 의해 발생한 안면 이물 육아종
Authors
김, 영진; 박, 민영; 김, 유찬
Citation
Korean journal of dermatology, 46(4):491-493, 2008
Journal Title
Korean journal of dermatology; 대한피부과학회지
ISSN
0494-4739
Abstract
Artecollⓡ is a recently developed permanent synthetic cosmetic filler substance, composed of 75% bovine collagen

and 25% polymethylmetacrylate (PMMA) microspheres of 30∼40μm in diameter. It is used for the augmentation of deep wrinkles and is injected subdermally. We report the development of foreign body granulomas at the site of Artecollⓡ injections in the face of a 68-year-old woman. Our case demonstrates Artecollⓡ injection to wrinkles of the face can cause a delayed granulomatous reaction. This side effect can be irreversible and should be addressed in the informed consent.
Keywords
ArtecollFillerGranuloma
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Dermatology
AJOU Authors
김, 유찬
Files in This Item:
fulltext not available.txtDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse